# SDR KCSA111288

- Difficulty date: November 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 74,126 hours, 9,756 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Strap
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON BULKHEAD STRAP CRACKED 1" AT NAC STA 221 LBL 2.
